Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] hi everyone

Expand Messages
  • jessiefromchino@webtv.net
    Hi All, Went to my doctors he had to take me off the white pills, my white blood count is to low to keep taking the pills. he told me to finish the shots I
    Message 1 of 7 , Dec 6, 2000
    • 0 Attachment
      Hi All,
      Went to my doctors he had to take me off the white pills, my white blood
      count is to low to keep taking the pills. he told me to finish the shots
      I have 9 left. Then he will take a test all I can do is cross my fingers
      and pray. You know I hate being on this stuff. But at the sme time I am
      sceard to get off.Does this make scence
      This has been a very looooooong year
      This sight has helped me so much THANKS
      Jessie

      I WILL TAKE TIME TO SAVOR MY SUCCESSES. I WILL SHARE MY VICTORIES WITH
      AN ATTITUDE OF GRATITIDE.
    • Suzy Balone
      Jessie Thats too bad but at least there are all kinds of other txs on the horizon so don t dispare My WBC s are also very low panic level so I go next week to
      Message 2 of 7 , Dec 7, 2000
      • 0 Attachment
        Jessie

        Thats too bad but at least there are all kinds of other txs on the horizon
        so don't dispare
        My WBC's are also very low panic level
        so I go next week to get them retaken
        feel pretty crappy when they get this low as everything else gets lower
        too
        Good Luck

        Suzy

        From: jessiefromchino@...
        Reply-To: GIWorld-Hepatitis@egroups.com
        To: GIWorld-Hepatitis@egroups.com
        Subject: Re: [GIWorld-Hepatitis] hi everyone
        Date: Wed, 6 Dec 2000 23:49:52 -0800 (PST)

        Hi All,
        Went to my doctors he had to take me off the white pills, my white blood
        count is to low to keep taking the pills. he told me to finish the shots
        I have 9 left. Then he will take a test all I can do is cross my fingers
        and pray. You know I hate being on this stuff. But at the sme time I am
        sceard to get off.Does this make scence
        This has been a very looooooong year
        This sight has helped me so much THANKS
        Jessie

        I WILL TAKE TIME TO SAVOR MY SUCCESSES. I WILL SHARE MY VICTORIES WITH
        AN ATTITUDE OF GRATITIDE.


        _____________________________________________________________________________________
        Get more from the Web. FREE MSN Explorer download : http://explorer.msn.com
      • claudine intexas
        Hi Jessie, Are you sure it was your WHITE blood count? It is the interferon that causes that to drop, not the ribavirin pills. They normally effect the red
        Message 3 of 7 , Dec 7, 2000
        • 0 Attachment
          Hi Jessie,
          Are you sure it was your WHITE blood count? It
          is the interferon that causes that to drop, not the
          ribavirin pills. They normally effect the red cells.
          I don't know that it makes a whole lot of difference
          though since you only have 2 weeks to go. Hang in
          there, and GOOD LUCK!
          Claudine

          --- jessiefromchino@... wrote:
          > Hi All,
          > Went to my doctors he had to take me off the white
          > pills, my white blood
          > count is to low to keep taking the pills.


          __________________________________________________
          Do You Yahoo!?
          Yahoo! Shopping - Thousands of Stores. Millions of Products.
          http://shopping.yahoo.com/
        • claudine intexas
          Hi Suzy, You (and Jessie!) have come too far to have to stop now! That would be terrible! If your doctor wants you to stop the interferon ask about trying a
          Message 4 of 7 , Dec 7, 2000
          • 0 Attachment
            Hi Suzy,
            You (and Jessie!) have come too far to have to
            stop now! That would be terrible! If your doctor
            wants you to stop the interferon ask about trying a
            dose reduction first. Often that will do the trick,
            and a reduced dose is better than nothing!
            How much longer do you have to go now?
            Good luck,
            Claudine

            --- Suzy Balone <suzybalone@...> wrote:

            > My WBC's are also very low panic level


            __________________________________________________
            Do You Yahoo!?
            Yahoo! Shopping - Thousands of Stores. Millions of Products.
            http://shopping.yahoo.com/
          • RLWINNE@cs.com
            Jessie he told me to finish the shots I have 9 left. Then he will take a test all I can do is cross my fingers and pray. You know I hate being on this stuff.
            Message 5 of 7 , Dec 9, 2000
            • 0 Attachment
              Jessie

              he told me to finish the shots
              I have 9 left. Then he will take a test all I can do is cross my fingers
              and pray. You know I hate being on this stuff. But at the sme time I am
              sceard to get off.Does this make scence
              This has been a very looooooong year

              My husband feels the same way - he is just hoping to start to feel better
              once he finally gets off the combo but is afraid to be done with it also.
              Let us know what the tests show and how you feel after the next 9 shots are
              over with. Good Luck

              Winne
            • AVansi7465@aol.com
              Dear Jessie, Hang in there, honey. A beter day, and hopefully, a better treatment is coming. If nothing else, you have bought your self some time. Thoughts
              Message 6 of 7 , Dec 13, 2000
              • 0 Attachment
                Dear Jessie,
                Hang in there, honey. A beter day, and hopefully, a better treatment is
                coming. If nothing else, you have bought your self some time. Thoughts and
                prayers are with you. Eat lots of fruit and veggies and take your vitamins
                like a good girl.
                Have a Merry Christmas.
                Anne
              Your message has been successfully submitted and would be delivered to recipients shortly.